Vol. 1, No. 4, 1951

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 286: 1
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Vol. 282: 1  2
Vol. 281: 1  2
Vol. 280: 1  2
Vol. 279: 1
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A partial differential equation arising in conformal mapping

Paul R. Garabedian

Vol. 1 (1951), No. 4, 485–524
Mathematical Subject Classification
Primary: 30.0X
Milestones
Received: 30 September 1950
Published: 1 December 1951
Authors
Paul R. Garabedian
Courant Institute of Mathematical Sciences
New York University
251 Mercer Street
New York City NY 10012
United States
http://www.math.nyu.edu/faculty/garabedi/